MAUDE Adverse Event Report: SYNTHES GMBH TI LCP PROX LATERAL TIBIA PL 5 HOLES/140MM/RIGHT-STERILE; PLATE, FIXATION, BONE

SYNTHES GMBH TI LCP PROX LATERAL TIBIA PL 5 HOLES/140MM/RIGHT-STERILE; PLATE, FIXATION, BONE
Model Number 422.220S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2021, the patient underwent a surgery for a proximal tibia fracture with two plates.Removal surgery was performed on (b)(6) 2022.During the removal surgery, one screw that fixed one of the plates was difficult to extract.The surgeon cut the screw head with a carbide drill, which allowed the plate to be removed.The shaft of the screw that remained in the bone was extracted using a hollow reamer.This report is for a ti lcp prox lateral tibia pl 5 holes/140mm/right-sterile.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Device evaluated by mfr: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI LCP PROX LATERAL TIBIA PL 5 HOLES/140MM/RIGHT-STERILE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK GRENCHEN
solothurnstrasse 186
grenchen 2540
SZ   2540
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 
3035526892
MDR Report Key14943415
Report Number8030965-2022-04599
Device Sequence Number6196084
Product Code HRS
UDI-Device Identifier10886982215031
UDI-Public(01)10886982215031
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K052390
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number422.220S
Device Catalogue Number422.220S
Device Lot Number4L51465
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2022
Initial Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight50 KG